# SDR MALA040789

- Difficulty date: October 17, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 12,223 hours, 12,283 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Chafed
- Location: Lt & Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND LEFT & RIGHT AILERON QUADRANT LINEAR ACTUATOR RUBBING AGAINST FLOOR INTERCOSTAL.  REPAIRED IAW EO A53206.  AIRCRAFT WAS RETURNED TO SERVICE 10/27/04.
